Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Having thyroid and pcos, facial hair growth. Medicine and treatment to reduce hair growth?

hi doctor. i have thyroid and pcos for past 2 years i have facial hair growth.i ll do threading to remove tat. but it is causing allergy nd increases hair der any tablets r cream to reduce hair growth. if i use those tablets ll facial hair growth stops? i dont want 2 do laser r electolysis. suggest me tablets r cream tat ll stop facial hair growth
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
se adjusted after every three months for thyriod
normally the pcod can be signs of milk/wheat allergy
get your blood test for ige milk and wheat specific antigens
i am sure this will be positive either to milk or to wheat or both
in the mean time you apply
clidamycin gel on the face morning and evening
at night apply retino a .25 mgm
after applying switch off the light
if your face becomes dry you can mix fluticasone ointment in retino A at night but be sure it should be small quantity to mix
Answered: Sat, 16 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor